MathSciNet Relay Station
MathSciNet bibliographic data
MR1842723 65C05 (35J05 35J65)
Chati, Mandar K.; Grigoriu, Mircea D.; Kulkarni, Salil S.; Mukherjee, Subrata Random walk method for the two- and three-dimensional Laplace, Poisson and Helmholtz's equations. Internat. J. Numer. Methods Engrg. 51 (2001), no. 10, 1133–1156.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement